Schauder decompositions and functional calculus
Artikel i vetenskaplig tidskrift, 2008

We establish a functional calculus, with nice properties, for one and several continuous operators on some non-normable locally convex spaces, more specifically, for operators on the space H (C ν ) of entire functions and on other power series spaces. In particular we obtain spectral mapping theorems. The calculus rests on Schauder decompositions for the spaces under consideration, which are of independent interest. © 2008 Elsevier Inc. All rights reserved.

operators

theorem

Författare

Henrik Petersson

Chalmers, Matematiska vetenskaper

Göteborgs universitet

Journal of Mathematical Analysis and Applications

0022-247X (ISSN) 1096-0813 (eISSN)

Vol. 347 2 550-562

Ämneskategorier

Matematik

Beräkningsmatematik

DOI

10.1016/j.jmaa.2008.06.041